Log In Sign Up

Clomid side effects, early AF or what?? advice, please!!


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
January 2nd, 2011, 02:36 PM
Super Mommy
Join Date: Jan 2011
Location: Seymour, TN
Posts: 820
I would really appreciate any advice. In November, dr put me on 50mg of Clomid, since my husband and I had been trying for 3 months to conceive with no success. I did not ovulate. In December, upped the doseage to 75mg. My last dose was December 18th. Last week, 5 dpo, I began been having symptoms like my period.... cramps, on and off nausea, breast tenderness that comes and goes.... but I really feel exactly like I am going to start my period. This has been going on for 5 days now.. I am confused. Does this sound like a side effect of clomid, over a week after I stopped taking it? Or could af be coming over a week early? Any insight is greatly appreciated....
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 10:29 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0